A class of polynomials

Andrzej Schinzel

Mathematica Slovaca (1991)

  • Volume: 41, Issue: 3, page 295-298
  • ISSN: 0139-9918

How to cite


Schinzel, Andrzej. "A class of polynomials." Mathematica Slovaca 41.3 (1991): 295-298. <http://eudml.org/doc/31754>.

author = {Schinzel, Andrzej},
journal = {Mathematica Slovaca},
keywords = {good polynomials; Hilbert's irreducibility theorem},
language = {eng},
number = {3},
pages = {295-298},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {A class of polynomials},
url = {http://eudml.org/doc/31754},
volume = {41},
year = {1991},

AU - Schinzel, Andrzej
TI - A class of polynomials
JO - Mathematica Slovaca
PY - 1991
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 41
IS - 3
SP - 295
EP - 298
LA - eng
KW - good polynomials; Hilbert's irreducibility theorem
UR - http://eudml.org/doc/31754
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.